Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Hi have a sharp pain in my left side below

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 1419 Questions
Question
Hi have a sharp pain in my left side below my ribs. I've had a sinus infection and now is settling in my chest for the last week or so. I've had loose bowels and some intestinal cramping yesterday and this morning. But the pain in my side is really bad.
Sun, 4 Feb 2018 in Bones, Muscles and Joints
 
 
Answered by Dr. Saddiq Ulabidin 2 hours later
Brief Answer:
Will need chest Xray and antibiotics

Detailed Answer:
Hi! Welcome to Healthcaremagic. Thanks for sharing your concerns with us. We will try to help you in best way possible. First of all it's sad to know what you had been going through lately.

Based on the history you have shared, it can be a sign of lower respiratory tract infection as pain can be triggered by that. Having a chest X-ray is a must as some atypical pneumonias may present with both gastric and respiratory symptoms.

A baseline blood work up for infections like complete blood counts and ESR is better to start with. You may need antibiotics like azithromycin. Another possibility of stomach pain still exists which can be triggered with medications like aspirin and neproxen.

Using antacids like omperazole can be helpful. Meanwhile antispasmodic like drotavarine can help with cramps. Soft diets and fluids should be continued however oral rehydration salts according to preparations should also be added.

Wishing you a speedy recovery. Hope to this has answered your query. If you have any more questions please feel free to ask. Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor